Serotonin Uptake Inhibitors
MetadataShow full item record
CitationHerbal medicine--sets the heart racing!, 103 (7):219 Ir Med J
JournalIrish medical journal
AbstractThe potential for pharmaceuticals to produce side effects and drug interactions is well known to medical practitioners and the lay public alike. However, the potential for alternative medicines to produce such effects is less widely known. We describe a potentially dangerous interaction between a herbal medicine and concomitant selective serotonin re-uptake inhibitor (SSRI) ingestion.
- Adverse effects of propafenone after long-term therapy with the addition of citalopram.
- Authors: Garcia A
- Issue date: 2008 Jun
- Adverse interactions between herbal and dietary substances and prescription medications: a clinical survey.
- Authors: Bush TM, Rayburn KS, Holloway SW, Sanchez-Yamamoto DS, Allen BL, Lam T, So BK, Tran de H, Greyber ER, Kantor S, Roth LW
- Issue date: 2007 Mar-Apr
- Suanzaorentang and serotonin syndrome.
- Authors: Yeung WS
- Issue date: 2008 Feb
- Drug-herb interactions with herbal medicines for menopause.
- Authors: Huntley A
- Issue date: 2004 Dec
- Panic attacks associated with citalopram.
- Authors: Brauer HR, Nowicki PW, Catalano G, Catalano MC
- Issue date: 2002 Sep